# SDR UALA2011070803397

- Difficulty date: July 8, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 61,131 hours, 22,535 cycles
- Engine: Pwa PW2037
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Clamp
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG HARNESS CLAMP DAMAGED.  REPLACED CLAMP IAW EG5122 NLG HARNESS CHECK.
